View Full Version : HRT and hair loss

05-17-2009, 12:55 PM
Is anyone using the Vivelle Dot and noticed an increase or decrease in hairloss? I was on oral estradiol and prometrium and was switched to the vivelle dot because it is suppose to deliver more estrogen to your body. I only made the switch a week ago, but noticed this past week, I had more shedding. It doesn't make sense that the switch in HRT would have affected me so quickly. I started the oral HRT in February and within a couple of weeks, most of my scalp sensations had disappeared. However, about 6 weeks into therapy, the back of my scalp started burning and itching like crazy and I lost more hair from the area between my ears across the back of my scalp. It did get better, but has been itchy/burny for the last couple of weeks. I did see a very reputable hair loss specialist who told me my hair loss is due to low estrogen. My testosterone levels are almost nonexistent, so he does not think DHT has anything to do with it. Has anyone tried cortisteroids for the scalp issues? I have tried clobetasol and Olux Foam, but they do not seem to help. I wonder if taking something orally would help?? Thanks for any replies!!